Differential and Integral Equations

Wiener estimates for degenerate elliptic equations. II

Marco Biroli and Silvana Marchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 2, Number 4 (1989), 511-523.

First available in Project Euclid: 19 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J70: Degenerate elliptic equations


Biroli, Marco; Marchi, Silvana. Wiener estimates for degenerate elliptic equations. II. Differential Integral Equations 2 (1989), no. 4, 511--523. https://projecteuclid.org/euclid.die/1371648441

Export citation